On the Number of Integral Ideals in Galois Extensions.
Monatshefte für Mathematik, Tome 95 (1983), pp. 99-110
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MOMA_1983__95_178111,
author = {A. Good and K. Chandrasekharan},
title = {On the {Number} of {Integral} {Ideals} in {Galois} {Extensions.}},
journal = {Monatshefte f\"ur Mathematik},
pages = {99--110},
year = {1983},
volume = {95},
zbl = {0498.12009},
url = {http://geodesic.mathdoc.fr/item/MOMA_1983__95_178111/}
}
A. Good; K. Chandrasekharan. On the Number of Integral Ideals in Galois Extensions.. Monatshefte für Mathematik, Tome 95 (1983), pp. 99-110. http://geodesic.mathdoc.fr/item/MOMA_1983__95_178111/